# SDR ASAA2016071417377

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,799 hours, 7,439 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE RT TEMP CONTROLLER BITE, OPS CHECKED NORMAL, NO FAULTS.
